MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; DBD-MTS,LEFT,HRT-ST.FRANCIS

MEDLINE INDUSTRIES, LP - NAMIC; DBD-MTS,LEFT,HRT-ST.FRANCIS
Catalog Number 60060201
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that there have been "multiple" incidents where the syringe is "un-swiveling from the manifold" prior to use on a patient for a "heart cath" procedure.The customer reported that a new syringe was obtained, and the procedures have been able to be completed.No additional details are available related to the customer reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that there have been multiple incidents where the syringe is un-swiveling from the manifold prior to use on a patient for a heart cath procedure.
 
Additional Manufacturer Narrative
Update to b1 and h6.After further investigation, it has been determined that the issue is a product problem.The investigation included testing of the actual and suspected device, review of production records, and trend analysis.An interoperability problem was identified, and the cause was traced to a manufacturing deficiency.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
DBD-MTS,LEFT,HRT-ST.FRANCIS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glen falls technical park
glen falls NY 12801 3864
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key22790567
Report Number3015910259-2025-00058
Device Sequence Number8264744
Product Code OEZ
UDI-Device Identifier10193489043594
UDI-Public10193489043594
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60060201
Device Lot Number0000153003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer02/15/2026
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown